# SDR YENA2025122201237

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 17,250 hours, 3,214 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 1806D000002
- Part serial: 180217695
- Condition: Failed
- Location: Nr 1 A/C Pack
- Part time: 17,230 hours, 3,210 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT # 348 LAS -JFK (ETOPS) "REF MDDR # 602329 PACK 1 INOP; REMOVED AND REPLACED PACK 1 FLOW CONTROL VALVE PER AMM 21-51-51. OPS CHK GOOD. NO FAULTS NOTED. MX-4 UPDATED. PLACARD RMD. MDDR CLEARED.
